| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Pseudoaneurysm (2605); Restenosis (4576)
| Date of Event |
02/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported through the results of a clinical trial that five months post index procedure using a drug-coated balloon catheter, in the cephalic vein arch, the subject had an av access circuit reintervention involved on the target lesion with initial stenosis of 70% and final residual stenosis of 70%.Reportedly, surgical revision was performed for aneurysm in left mid fistula and the re-intervention was not successful and fistula was ligated.The current status of the patient was not provided.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 06/2025) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that four months twenty-seven days post index procedure using a drug-coated balloon catheter, in the cephalic vein arch, the subject had an adverse event of dysfunctional left av fistula with ulcerated aneurysm.It was further reported that the adverse event was possibly related to the device, definitely related to the av access circuit and not related to the procedure.Reportedly, the subject underwent av access circuit reintervention involved on the target left arm for prolonged bleeding and pseudoaneurysm.Furthermore, surgical revision was performed for aneurysm in left mid fistula and the re-intervention was not successful and fistula was ligated.The re-intervention was successful, and the current status of the patient was not provided.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that four months and twenty-seven days post an index procedure completion using a drug-coated balloon catheter in the cephalic vein at cephalic arch via the left upper arm, the subject had an adverse event of dysfunctional left arteriovenous fistula with ulcerated aneurysm.It was further reported that the subject underwent arteriovenous access circuit reintervention involved on the target left arm for prolonged bleeding and pseudoaneurysm.Reportedly, surgical revision was performed for aneurysm in left mid fistula and the re-intervention was not successful and fistula was ligated.The current status of the patient was not provided.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h6 (patient, method).H11: b5, d4 (unique identifier (udi) #).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, b5 h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that four months twenty-seven days post index procedure using a drug-coated balloon catheter, in the cephalic vein arch, the subject had an adverse event of dysfunctional left av fistula with ulcerated aneurysm.It was further reported that the adverse event was possibly related to the device, definitely related to the av access circuit and not related to the procedure.Reportedly, the subject underwent av access circuit reintervention involved on the target left arm for prolonged bleeding and pseudoaneurysm.Furthermore, surgical revision was performed for aneurysm in left mid fistula and the re-intervention was not successful and fistula was ligated.It was further reported that the approximately one year three months and eleven days post index procedure, the subject underwent av access circuit re-intervention for stenosis of right upper extremity av fistula.Reportedly, lutonix drug coated balloon was used in re-intervention for target lesion on cephalic vein with initial stenosis of 90% and final residual stenosis of 30%.The re-intervention was successful, and the current status of the patient was not provided.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B3, g3.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that four months two weeks and six days post index procedure using a drug-coated balloon catheter, in the cephalic vein arch, the subject had an adverse event of dysfunctional left av fistula with ulcerated aneurysm.It was further reported that the adverse event was possibly related to the device, definitely related to the av access circuit and not related to the procedure.Reportedly, the subject underwent av access circuit reintervention involved on the target left arm for prolonged bleeding and pseudoaneurysm.Furthermore, surgical revision was performed for aneurysm in left mid fistula and the re-intervention was not successful and fistula was ligated.The re-intervention was successful, and the current status of the patient was not provided.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (patient).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that four months, two weeks and six days post an index procedure using a drug-coated balloon catheter, in the cephalic vein arch, the subject had an adverse event of dysfunctional left av fistula with ulcerated aneurysm.It was further reported that the adverse event was possibly related to the device, definitely related to the av access circuit and not related to the procedure.Reportedly, the subject underwent av access circuit reintervention involved on the target left arm for prolonged bleeding and pseudoaneurysm.Furthermore, surgical revision was performed for aneurysm in left mid fistula and the re-intervention was not successful and fistula was ligated.The re-intervention was successful and the current status of the patient was not provided.